# SDR IPXA2B70898

- Difficulty date: December 27, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 11,486 hours, 5,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B027073
- Condition: Dented
- Location: Bs 2600 S26-42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, BLENDED DENT LOCATED APPROX 3" BEHIND TAIL STAND FITTING - STA 2600, STR 42R-26R.  REPAIRED IAW HX RS R53-81-37286 REV A AND EO B747-5330-45559-A.
